# SDR TRAX200600125

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10074
- Aircraft time: 8,687 hours, 5,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE EMERGENCY LIGHT INOP.
